AMS eContent Search Results
Matches for: msc=(47B49) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Osamu Hatori. Extension of isometries in generalized gyrovector spaces of the positive cones. Contemporary Mathematics 687 (2017) 145-156.
Book volume table of contents   
View Article: PDF

[2] Lajos Molnár. The arithmetic, geometric and harmonic means in operator algebras and transformations among them. Contemporary Mathematics 687 (2017) 193-207.
Book volume table of contents   
View Article: PDF

[3] Toshikazu Abe. A Mazur-Ulam theorem for normed gyrolinear spaces. Contemporary Mathematics 687 (2017) 11-20.
Book volume table of contents   
View Article: PDF

[4] V. V. Peller. The Lifshitz--Krein trace formula and operator Lipschitz functions. Proc. Amer. Math. Soc. 144 (2016) 5207-5215.
Abstract, references, and article information   
View Article: PDF

[5] Elias G. Katsoulis. Local maps and the representation theory of operator algebras. Trans. Amer. Math. Soc. 368 (2016) 5377-5397.
Abstract, references, and article information   
View Article: PDF

[6] Osamu Hatori. Isometries on the special unitary group. Contemporary Mathematics 645 (2015) 119-134.
Book volume table of contents   
View Article: PDF

[7] Abdellatif Bourhim and Javad Mashreghi. A survey on preservers of spectra and local spectra. Contemporary Mathematics 638 (2015) 45-98.
Book volume table of contents   
View Article: PDF

[8] H. Bermudez, S. Garibaldi and V. Larsen. Linear preservers and representations with a 1-dimensional ring of invariants. Trans. Amer. Math. Soc. 366 (2014) 4755-4780.
Abstract, references, and article information   
View Article: PDF

[9] Osamu Hatori and Lajos Molnár. Isometries of the unitary group. Proc. Amer. Math. Soc. 140 (2012) 2127-2140.
Abstract, references, and article information   
View Article: PDF

[10] Timur Oikhberg. Restricted Schur multipliers and their applications. Proc. Amer. Math. Soc. 138 (2010) 1739-1750. MR 2587459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lajos Molnár. Thompson isometries of the space of invertible positive operators. Proc. Amer. Math. Soc. 137 (2009) 3849-3859. MR 2529894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Bendaoud and A. Bourhim. Essentially spectrally bounded linear maps. Proc. Amer. Math. Soc. 137 (2009) 3329-3334. MR 2515402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lajos Molnár. Maps preserving the geometric mean of positive operators. Proc. Amer. Math. Soc. 137 (2009) 1763-1770. MR 2470835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Milan Hladnik. Absolutely bounded matrices and unconditional convergence. Proc. Amer. Math. Soc. 136 (2008) 3503-3511. MR 2415034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lajos Molnár. Maps on the $n$-dimensional subspaces of a Hilbert space preserving principal angles. Proc. Amer. Math. Soc. 136 (2008) 3205-3209. MR 2407085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Aline Bonami, Sandrine Grellier and Mohammad Kacim. Truncations of multilinear Hankel operators. Trans. Amer. Math. Soc. 360 (2008) 1377-1390. MR 2357699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hwa-Long Gau and Chi-Kwong Li. $C^*$-isomorphisms, Jordan isomorphisms, and numerical range preserving maps. Proc. Amer. Math. Soc. 135 (2007) 2907-2914. MR 2317968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Constantin Costara and Thomas Ransford. On local irreducibility of the spectrum. Proc. Amer. Math. Soc. 135 (2007) 2779-2784. MR 2317952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mohammad B. Asadi and A. Khosravi. An elementary proof of the characterization of isomorphisms of standard operator algebras. Proc. Amer. Math. Soc. 134 (2006) 3255-3256. MR 2231909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jinchuan Hou and Qinghui Di. Maps preserving numerical ranges of operator products. Proc. Amer. Math. Soc. 134 (2006) 1435-1446. MR 2199190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sang Og Kim and Ju Seon Kim. Local automorphisms and derivations on certain $C^*$-algebras. Proc. Amer. Math. Soc. 133 (2005) 3303-3307. MR 2161153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William D. Banks and Asma Harcharras. On the norm of an idempotent Schur multiplier on the Schatten class. Proc. Amer. Math. Soc. 132 (2004) 2121-2125. MR 2053985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sang Og Kim and Ju Seon Kim. Local automorphisms and derivations on $\mathbb{M}_n$. Proc. Amer. Math. Soc. 132 (2004) 1389-1392. MR 2053344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Akbari and M. Aryapoor. On linear transformations preserving at least one eigenvalue. Proc. Amer. Math. Soc. 132 (2004) 1621-1625. MR 2051122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Zhaofang Bai and Jinchuan Hou. Numerical radius distance-preserving maps on $\mathcal{B}(H)$. Proc. Amer. Math. Soc. 132 (2004) 1453-1461. MR 2053353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lajos Molnár. Local automorphisms of operator algebras on Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1867-1874. MR 1955275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chi-Kwong Li and Alexandru Zaharia. Induced operators on symmetry classes of tensors. Trans. Amer. Math. Soc. 354 (2002) 807-836. MR 1862569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter Semrl. Invertibility preserving linear maps and algebraic reflexivity of elementary operators of length one. Proc. Amer. Math. Soc. 130 (2002) 769-772. MR 1866032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lajos Molnár. Some characterizations of the automorphisms of $B(H)$ and $C(X)$. Proc. Amer. Math. Soc. 130 (2002) 111-120. MR 1855627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Leiba Rodman and Nahum Zobin. Linear preservers of isomorphic types of lattices of invariant operator ranges. Proc. Amer. Math. Soc. 129 (2001) 2981-2986. MR 1840103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2